# SDR 2006FA0000424

- Difficulty date: October 14, 2005
- Submitted: May 4, 2006
- Operation: General aviation
- Make and model: Kaman H-43A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Shaft
- Part number: K77461221
- Part serial: C16300
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICAL INSPECTION, THE SHAFT WAS FOUND CRACKED AT THE UPPER END WHERE THE ROTOR HUB ATTACHES TO THE SHAFT.  THE CRACK IS APPROXIMATELY 1 INCH LONG AND LOCATED IN THE LOWER RADIUS OF THE RETANGLE CUTOUT.  (K)
